RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 5, Pages 1031–1034 (Mi dan27091)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On perfect bicompact extensions

E. G. Sklyarenko

Lomonosov Moscow State University

Full text: PDF file (715 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Aleksandrov
Received: 20.04.1962

Citation: E. G. Sklyarenko, “On perfect bicompact extensions”, Dokl. Akad. Nauk SSSR, 146:5 (1962), 1031–1034

Citation in format AMSBIB
\Bibitem{Skl62}
\by E.~G.~Sklyarenko
\paper On perfect bicompact extensions
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 5
\pages 1031--1034
\mathnet{http://mi.mathnet.ru/dan27091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0142103}
\zmath{https://zbmath.org/?q=an:0136.19601}


Linking options:
  • http://mi.mathnet.ru/eng/dan27091
  • http://mi.mathnet.ru/eng/dan/v146/i5/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019